






FLO Rapid Relief Decongestant Nasal Spray 15mL
Overview
FLO Rapid Relief is a preservative-free, medicated nasal decongestant spray that helps provide fast-acting relief from a blocked or runny nose. FLO Rapid Relief contains xylometazoline hydrochloride and lasts for up to 10 hours.
FLO Rapid Relief is a preservative-free, medicated nasal decongestant spray that helps provide fast-acting relief from a blocked or runny nose caused by:
- Colds & flu
- Hayfever & allergies
- Sinusitis
FLO Rapid Relief contains xylometazoline hydrochloride, which acts quickly to reduce congestion and lasts for up to 10 hours. Use 2-3 times daily for no more than 3 days.
134776
Ingredients
Xylometazoline hydrochloride 1mg/mL
CONTAINS:Xylometazoline hydrochloride 1mg/mL
INGREDIENTS:Xylometazoline hydrochloride
Instructions
SAFETY DIRECTIONS:FLO Rapid Relief, like other topical vasoconstrictors, should not be used continuously for prolonged periods. Do not use for more than 3 days at a time unless advised to by a doctor or a pharmacist. Frequent or prolonged use may cause congestion to recur or worsen. Do not use in children under 12 years of age. Check with your doctor if you are pregnant or breastfeeding. Brief nasal tingling or sneezing may occur. If continuous nasal irritation occurs, stop using this product. This product should be used by one person. Sharing may spread infection. If congestion persists, consult your doctor or pharmacist.
DOSAGE:Adults and children over 12 years of age:
One spray into each nostril 2-3 times daily if needed.
Not to be used continuously for more than 3 days. Do not use more than every 8-10 hours.
Safety
PRODUCT WARNINGS:FLO Rapid Relief, like other topical vasoconstrictors, should not be used continuously for prolonged periods. Do not use for more than 3 days at a time unless advised to by a doctor or a pharmacist. Frequent or prolonged use may cause congestion to recur or worsen. Do not use in children under 12 years of age. Check with your doctor if you are pregnant or breastfeeding. Brief nasal tingling or sneezing may occur. If continuous nasal irritation occurs, stop using this product. This product should be used by one person. Sharing may spread infection. If congestion persists, consult your doctor or pharmacist.
ONLINE MANDATORY STATEMENT:Always read the label and follow the directions for use.
Country of Origin
Germany